Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 92, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 2, 2020, 6:46 PM EDT for Capitol Planning Region, Connecticut; Franklin County, Hampden County, Hampshire County, Massachusetts. It was in force for 59 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2020, 6:46 PM EDT (22:46 UTC)
- Expired
- Aug 2, 2020, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Capitol Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 100 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 7:00 PM EDT | TORNADO | Tolland, MA | A WEAK EF0 TORNADO, WHICH BEGAN IN SANDISFIELD, MOVED NORTHEAST INTO NORTHWEST TOLLAND AT 700 PM EDT AND LIFTED 20 MINUTES LATER IN SOUTHERN BLANDFORD AT 720 PM. IT WAS MAINLY CONTINUOUS FOR 7.8 MILES. MAX WIND SPEEDS WERE ESTIMATED AT 80 MPH. DOZENS OF TREES |
| Aug 2, 7:05 PM EDT | TSTM WND DMG | Tolland, MA | MULTIPLE TREES DOWN 1.2 MILES DOWN BELDEN ROAD. TOLLAND DPW ON SCENE. |
| Aug 2, 7:05 PM EDT | TSTM WND DMG | Tolland, MA | NUMEROUS TREES DOWN/ACROSS THE ROAD ON SCHOOLHOUSE ROAD |
| Aug 2, 7:05 PM EDT | TSTM WND DMG | Tolland, MA | POWER POLE SNAPPED WITH TREES AND WIRES DOWN ON EAST OTIS ROAD. |
| Aug 2, 7:05 PM EDT | TSTM WND DMG | Tolland, MA | TREE DOWN ON EAST OTIS ROAD |
| Aug 2, 7:15 PM EDT | TSTM WND DMG | Blandford, MA | TREE DOWN ON BEECH HILL ROAD, WIRES DOWN. |
| Aug 2, 7:47 PM EDT | TSTM WND DMG | Blandford, MA | TREE DOWN ON BEECH HILL ROAD, WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 3:10 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
720
WUUS51 KBOX 022246
SVRBOX
CTC003-MAC011-013-015-022345-
/O.NEW.KBOX.SV.W.0092.200802T2246Z-200802T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
646 PM EDT Sun Aug 2 2020
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Northwestern Hartford County in northern Connecticut...
Southwestern Hampshire County in western Massachusetts...
West central Franklin County in western Massachusetts...
Northwestern Hampden County in western Massachusetts...
* Until 745 PM EDT.
* At 644 PM EDT, a severe thunderstorm was located over Sandisfield,
or 13 miles southeast of Great Barrington, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. This storm has a history of producing
wind damage in the Sharon and Canaan, CT area.
IMPACT...Expect wind damage to trees and power lines. Minor hail
damage to vehicles is possible.
* Locations impacted include...
Westfield, Holyoke, Amherst, Northampton, Easthampton, Southampton,
Hadley, Hatfield, Williamsburg, Huntington, Hartland, Conway,
Russell, Ashfield, Westhampton, Granville, Whately, Chester,
Blandford and Chesterfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for northern
Connecticut...and western Massachusetts.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4212 7306 4215 7307 4215 7303 4227 7300
4231 7300 4231 7303 4254 7277 4235 7251
4202 7301 4204 7301 4204 7306 4206 7305
4210 7307
TIME...MOT...LOC 2244Z 224DEG 25KT 4208 7313
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
LocontoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 5:10 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 2, 5:10 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
510 PM EDT Sun Aug 2 2020
.SYNOPSIS...
A warm sultry air mass will be in place tonight through Tuesday.
Isolated severe thunderstorms are possible this evening in
western MA and northern CT. Mainly dry weather Monday. Showers
and a few thunderstorms, will develop Monday night, mainly in
western MA, ahead of Isaias, which is expected to impact
southern New England Tuesday night with heavy rain in western
areas and gusty winds in eastern areas. Heading into late week,
temperatures remain warm, but more comfortable with lowering
dewpoints.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
445 PM update...
Tonight...
A Tornado Watch is in effect for Hartford, Tolland, Hampden,
Hampshire, and Franklin Counties in northern CT and western MA
until 10 PM. Storms will be isolated due to mid level dry air
over eastern NY and lack of forcing. However, low level
helicity is very strong and any storms that do develop will
likely exhibit rotation this evening. Surface winds are still
backed somewhat in the CT River Valley, from the SSE, with SW
flow at 30-40 kt at 850 mb.
Elsewhere, scattered thunderstorms with heavy downpours will be
moving through eastern MA this evening, but not expected to be
severe.
Later tonight, low level southerly flow will keep temperatures
up, in the mid 70s with areas of fog in eastern areas.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Monday...
Monday should be mainly dry with westerly winds drying things
out briefly with dewpoints dropping to the mid 60s except still
lower 70s along the coast. Highs in the 80s.
Monday night...
Moisture flows rapidly into the region out ahead of Isaias.
There should be a round of showers and perhaps thunderstorms in
northern CT and western MA. Additional activity is expected to
move along the same area. Scattered showers could impact eastern
areas as well.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Highlights...
* Tropical Storm Isaias moves into southern New England Tuesday into
Wednesday
* Threats: Heavy rainfall, gusty winds, and minor coastal flooding
possible
* Quiet weather post Isaias and comfortable temperatures.
The focus of the long term focus continues with Tropical Storm
Isaias and the possible impacts it could bring to southern New
England. As of Sunday afternoon T.S. Isaias was located about 975
nautical miles (1,123 miles) southwest of Martha's Vineyard. The
official track from the National Hurricane Center (NHC) does bring
Isaias into our neck of the woods sometime late Tuesday night
through early Wednesday morning. Steering Isaias into the northeast,
a Bermuda high (1020mb) and a frontal system extending along the
east coast. Now, there is still a bit of uncertainty with the track.
A western track would bring Isaias into northeast Florida/southeast
Georgia, then move inland thought the Carolinas. This time overland
would help to considerably weaken Isaias. An eastern track would
keep Isaias over the warmer waters before making landfall along the
outer banks of North Carolina, likely maintaining the strength of the
storm.
As previously discussed, the chances of Isaias remaining a tropical
storm as it reaches MA/CT/RI are continue to diminish. NHC has the
probability of tropical storm force winds between 20 and 30 percent;
with the most likely arrival time Tuesday evening. We did cap our
sustained wind speeds at 35 kts and wind gust to 45kts. It wouldn't
be out of the question for an isolated gust or two to 50 kts. At 925
mb winds are 60kts to 70kts. Strongest winds will be located to the
east of the track. West of the track the the bigger threat will be
rainfall. Good news, as previously stated Isaias will be moving
through fairly quickly; the central low pressure is in and out in 6
hours. Additionally, heavy rainfall many end up occurring in
narrower/localized bands that amount between 2" and 4" - with
locally 6".
The second half of the week is fairly quiet with high pressure
returning and leading to drier weather. Warm with temperatures in
the low and middle 80s and muggy on Wednesday with dewpoints near 70
degrees. Mid 80s Thursday and Friday with dewpoints near 60 degrees;
talk about refreshing!
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
2045Z update...
Tonight...Moderate confidence
MVFR CIGS expected throughout, with areas of fog in eastern MA
and RI late. Isolated thunderstorms, some strong, with local IFR
before midnight. Some improvement throughout the region late.
Monday...High confidence. VFR.
Monday night...Moderate confidence. VFR to start with scattered
showers and isolated t-storms mainly in western MA & northern
CT late. Areas of fog possible late near the south coast.
KBOS Terminal...Moderate confidence in TAF. Scattered tstms this
evening.
KBDL Terminal...Moderate confidence in TAF. Low risk for tstms,
possibly strong through 03Z.
Outlook /Tuesday through Friday/...
Tuesday: Mainly VFR, with local IFR possible. Breezy. Chance
SHRA, chance TSRA, patchy FG.
Tuesday Night: MVFR/IFR conditions possible. Strong winds with
gusts up to 50 kt. Chance SHRA, patchy BR.
Wednesday: VFR. Breezy. Chance SHRA.
Wednesday Night: VFR. Breezy. Slight chance SHRA.
Thursday through Thursday Night: VFR.
Friday: VFR. Slight chance SHRA.
&&
.MARINE...
450 PM update...
Small Craft Advisories continue into Monday for gusty winds this
evening and then a period of 5 ft seas Monday, mainly over the
southeastern waters.
Seas could subside briefly to below SCA criteria Monday night,
before winds and seas increase in association with Isaias
Tuesday into Wednesday.
Outlook /Tuesday through Friday/...
Tuesday: Winds less than 25 kt. Local rough seas. Chance of
rain showers, patchy fog.
Tuesday Night: Low risk for gale force winds with gusts up to
45 kt. Rough seas up to 11 ft. Chance of rain showers, patchy
fog.
Wednesday: Winds less than 25 kt. Areas of rough seas. Slight
chance of rain showers, patchy fog.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers.
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
Thursday Night through Friday: Winds less than 25 kt. Slight
chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 AM EDT Monday for ANZ231>234-250.
Small Craft Advisory until 5 PM EDT Monday for ANZ235-237-
254>256.
&&
SYNOPSIS...Gaucher/GAF
NEAR TERM...GAF
SHORT TERM...GAF
LONG TERM...Gaucher
AVIATION...Gaucher/GAF
MARINE...Gaucher/GAFHazardous weather outlook, Aug 2, 4:23 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 423 PM EDT Sun Aug 2 2020 CTZ004-MAZ004>007-012>024-026-RIZ001>008-032030- Windham CT-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 423 PM EDT Sun Aug 2 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ002-003-008>011-032030- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 423 PM EDT Sun Aug 2 2020 ...TORNADO WATCH 410 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-032030- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 PM EDT Sun Aug 2 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Aug 2, 1:36 PM EDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
136 PM EDT Sun Aug 2 2020
CTZ002-003-MAZ009-011-021815-
Hartford CT-Tolland CT-Western Hampden MA-Eastern Hampden MA-
136 PM EDT Sun Aug 2 2020
...LINE OF STRONG THUNDERSTORMS MOVING INTO HARTFORD, SOUTHERN
HAMPDEN AND FAR WESTERN TOLLAND COUNTIES...
At 135 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Southwick to near Thomaston. Movement was
northeast at 40 mph.
Winds in excess of 40 mph will accompany these storms.
Locations impacted include...
Springfield, Hartford, New Britain, West Hartford, Bristol,
Manchester, Chicopee, East Hartford, Enfield, Westfield, Glastonbury,
Newington, Windsor, Agawam, West Springfield, Wethersfield, South
Windsor, Farmington, Simsbury and Ludlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4210 7300 4218 7243 4173 7257 4165 7299
4180 7302 4181 7295 4184 7294 4185 7295
4188 7295 4189 7294 4190 7291 4197 7289
4197 7303
TIME...MOT...LOC 1735Z 234DEG 36KT 4206 7281 4169 7312
LocontoSpecial weather statement, Aug 2, 4:38 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
438 PM EDT Sun Aug 2 2020
MAZ004-005-012-014-022130-
Southern Worcester MA-Central Middlesex County MA-
Northern Worcester MA-Southeast Middlesex MA-
438 PM EDT Sun Aug 2 2020
...STRONG THUNDERSTORM MOVING INTO MIDDLESEX COUNTY...
At 437 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southborough, or over Marlborough, moving northeast at 25 mph.
Winds in excess of 40 mph will accompany this storm. In
addition, heavy downpours may produce ponding of water on roads.
Locations impacted include...
Framingham, Waltham, Arlington, Billerica, Marlborough, Natick,
Lexington, Belmont, Acton, Hudson, Westborough, Concord, Sudbury,
Ashland, Hopkinton, Northborough, Bedford, Wayland, Weston and
Maynard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4242 7116 4238 7124 4219 7154 4234 7167
4255 7132
TIME...MOT...LOC 2037Z 236DEG 24KT 4232 7152
LocontoSpecial weather statement, Aug 2, 4:42 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
442 PM EDT Sun Aug 2 2020
CTZ004-MAZ012-RIZ001-022130-
Windham CT-Southern Worcester MA-Northwest Providence RI-
442 PM EDT Sun Aug 2 2020
...STRONG THUNDERSTORM NEAR WOODSTOCK CONNECTICUT MOVING TOWARD
SOUTHEAST WORCESTER AND NORTHWEST PROVIDENCE COUNTIES...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodstock, or 17 miles north of Plainfield, moving northeast at 25
mph.
Winds in excess of 40 mph will accompany this storm. In addition,
heavy downpours may cause ponding of water on roads.
Locations impacted include...
Killingly, Webster, Burrillville, Oxford, Uxbridge, North Smithfield,
Dudley, Glocester, Putnam, Thompson, Sutton, Douglas, Woodstock,
Ashford, Pomfret, Hampton and Eastford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4193 7217 4196 7211 4196 7210 4197 7210
4216 7175 4199 7158 4180 7205
TIME...MOT...LOC 2041Z 234DEG 21KT 4195 7195
LocontoLocal storm report, Aug 2, 5:16 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
516 PM EDT SUN AUG 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 SW STAFFORD SPRINGS 41.92N 72.34W
08/02/2020 TOLLAND CT AMATEUR RADIO
TREE DOWN ON OLD STAFFORD RD AT BUFF CAP RD.
&&
EVENT NUMBER BOX2001786
LOCONTOSpecial weather statement, Aug 2, 5:30 PM EDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 530 PM EDT Sun Aug 2 2020 CTZ004-MAZ004-005-012>015-017-RIZ001-022215- Windham CT-Southern Worcester MA-Suffolk MA-Western Norfolk MA- Northern Bristol MA-Central Middlesex County MA- Northern Worcester MA-Southeast Middlesex MA-Northwest Providence RI- 530 PM EDT Sun Aug 2 2020 ...LINE OF STRONG THUNDERSTORMS PRODUCING HEAVY RAINS MOVING INTO EASTERN WORCESTER COUNTY AND INTO METROWEST BOSTON... At 528 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from Boylston to Douglas. Movement was northeast at 35 mph. Winds in excess of 30 mph will accompany these storms. Heavy rainfall may produce ponding of water on roads or minor urban and poor drainage flooding. Ponding of water was recently reported on Interstate 290 in Worcester. Locations impacted include... Boston, Worcester, Cambridge, Newton, Somerville, Framingham, Waltham, Brookline, Medford, Arlington, Woonsocket, Billerica, Marlborough, Woburn, Shrewsbury, Cumberland, Natick, Watertown, Franklin and Lexington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when these storms approach. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4260 7111 4202 7116 4196 7184 4240 7180 TIME...MOT...LOC 2128Z 237DEG 30KT 4234 7172 4204 7174 Loconto
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 1:36 PM EDT | Special Weather Statement | BOX | 39 min | |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 58 min |
| Aug 2, 3:02 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 43 min |
| Aug 2, 3:41 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 49 min |
| Aug 2, 4:42 PM EDT | Special Weather Statement | BOX | 48 min | |
| Aug 2, 4:38 PM EDT | Special Weather Statement | BOX | Middlesex | 52 min |
| Aug 2, 5:30 PM EDT | Special Weather Statement | BOX | Middlesex, Norfolk | 45 min |
| Aug 2, 6:55 PM EDT | Tornado Warning | BOX | Hampden, Hampshire | 35 min |
| Aug 2, 7:28 PM EDT | Tornado Warning | BOX | Hampden, Hampshire | 32 min |
| Aug 2, 7:54 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire | 39 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2020Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.